The number of matrix fields over GF(q)
Acta Arithmetica, Tome 25 (1973) no. 4, pp. 315-329
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_25_4_315_329,
author = {J. Beard},
title = {The number of matrix fields over {GF(q)}},
journal = {Acta Arithmetica},
pages = {315--329},
year = {1973},
volume = {25},
number = {4},
doi = {10.4064/aa-25-4-315-329},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-25-4-315-329/}
}
J. Beard. The number of matrix fields over GF(q). Acta Arithmetica, Tome 25 (1973) no. 4, pp. 315-329. doi: 10.4064/aa-25-4-315-329
Cité par Sources :